# SDR CALA2024012500231

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,342 hours, 32,651 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tape
- Part number: NONE
- Condition: Separated
- Location: Capt Aft Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TAPE APPLIED CAPT AFT WINDOW SEPARATED, TAPE APPLIED TO CAPT SIDE WINDOW THAT IS COVERING SEALANT HAS COME LOOSE AND IS FLAPPING. NOISE ASSOCIATED. CABIN PRESS OK. NO PRESSURIZATION ISSUES, NOISE ASSOCIATED WITH TAPE. TORQUED, SEALED AND REMOVED TAPE ON L3 WINDOW, DUE TO WINDOW SQUEAL. WINDOW SEALANT CURED. ACFT OK FOR SERVICE.
